# SDR QXEA0100610

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIB 4 THROUGH 2 HAS SMALL CRACKS AT TRAILING EDGE RUDDER.  REPAIRED IAW FOKKER SRM 55-02-01 PAGE 4, 55-02-07 PAGE 3 AND 51-31-01 PAGES 13 AND 14.
